Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 373904, 9 pages
http://dx.doi.org/10.1155/2012/373904
Research Article

Approximation of Homomorphisms and Derivations on non-Archimedean Lie 𝐢 βˆ— -Algebras via Fixed Point Method

1Department of Mathematics Education and RINS, Gyeongsang National University, Chinju 660-701, Republic of Korea
2Department of Mathematics, Iran University of Science and Technology, Tehran, Iran

Received 19 October 2011; Accepted 12 January 2012

Academic Editor: Yong Zhou

Copyright © 2012 Yeol Je Cho et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Using fixed point methods, we prove the generalized Hyers-Ulam stability of homomorphisms in 𝐢 βˆ— -algebras and Lie 𝐢 βˆ— -algebras and of derivations on non-Archimedean 𝐢 βˆ— -algebras and Non-Archimedean Lie 𝐢 βˆ— -algebras for an π‘š -variable additive functional equation.